| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that after an intraocular lens (iol) implant procedure, the lens was rotated.Additional information has been requested.There are three medical device reports associated with this report.This is 3 of 3.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that the patient's left eye was involved and iol re-rotation done at 2 weeks with 0.24 d change in cylinder power.
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A, b.2., b.5., b.6., b.7., d.6a., d.10.H.1.H.3., h.6.& h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).